# SDR CALA2022051301221

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 141N516129
- Condition: Corroded
- Location: Sta395-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN STA 395-418 RBL 10.40 FITTING IS CORRODED. TRANSCRIBED FROM HAECO GSO NR 9287543.
